# SDR SWAA2022022464478

- Difficulty date: December 14, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 33,918 hours, 20,202 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL SUPPORT INTERCOSTAL CRACKED AT FASTENER BS 540 BLO. INTERCOSTAL BLO TO LBL 24. / REMOVED AND REPLACED BREAK AWAY INTERCOSTALS 2 EACH AT STA 540 BL0 TO RBL24 AND BL0 TO LBL24 PER SRM 51-40-02
